MathSciNet Relay Station
MathSciNet bibliographic data
MR961606 (89h:57028) 57R75
Pomerance, Errol A canonical subspace of $H\sp *(B{\rm O})$ and its application to bordism. Trans. Amer. Math. Soc. 309 (1988), no. 2, 659–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement